# SDR FDEA201406021260

- Difficulty date: June 2, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 63,274 hours, 16,753 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC67682
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP VANE UPPER SURFACE FOUND DELAMINATED FROM XOFH 558.820 - 586.820.  RIGHT WING OUTBOARD FLAP VANE ASSEMBLY REMOVED AND REPLACED IAW AMM 27-50-32-  4 REVISION 79.  ADJUSTMENT AND TEST CARRIED OUT IAW AMM 27-50-32-5 REVISION 79.   FOUND SATISFACTORY. REPAIR CLASSIFIED MINOR IAW GMM 6-2-100 REVISION 122.
